# SDR SWAA2023092905143

- Difficulty date: September 28, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 55,782 hours, 33,388 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LMLG MIDDLE DOOR CRACKED AT LWR L/E CUTOUT.   INSTALLED LT CENTER & INNER DOOR IAW AMM 32-13-11. PERFORMED OPS & RIG CHECK PER AMM 32-13-11, ALL CHECKS GOOD.  VERIFIED INSTALLATION OF L/H CENTER AND INNER DOOR PER AMM 32-13-11. PERFORMED OPS AND RIG CHECK PER AMM 32-13-11; ALL CHECKS GOOD.
